# SDR QXEA0001488

- Difficulty date: June 7, 2000
- Submitted: June 21, 2000
- Operation: Air carrier
- Aircraft: N496US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11169
- Aircraft time: 35,102 hours, 43,740 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX- FRAME 13815 TO KEEL BEAM AT BL 600R ATTACHING ANGLE IS CRACKED.  REPAIRED IAW FOKKER SRM 51-30-02.
